# SDR YENA2022020400045

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 50,069 hours, 17,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1083, JFK-MCO. HEAVY FUMES SMELL BELOW (DIRTY SOCKS/ MILDEW) 10000 FEET ALL THE WAY TO THE GATE. ( PACKS ) ; ISOLATED TO PACK 1 DEFERRED PER MEL 21-52-01C MDDR 463223 SECURED PACK 1 FCV CLOSED IAW AMM 21-51-00. (SUPPLEMENTAL INFORMATION TO FOLLOW)
